# SDR HEEA968401

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Washer
- Part number: 206001062003
- Condition: Mis Lubed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDING LUBRICATED SURFACE ON ONE SIDE OF THRUST WASHER UNEVENLY APPLIED.
